# SDR UATA202406105701

- Difficulty date: April 24, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,162 hours, 45,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 212111661
- Condition: Loose
- Location: Rt Flap Hinge
- Part time: 34,162 hours, 45,848 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB FLAP, IB HINGE FWD FAIRING BECAME LOOSE AND CHAFED INTO THE BOTTOM SKIN OF THE RH WING, JUST FORWARD OF THE HINGE.  THE DAMAGE SPECIFICATIONS WERE SENT TO AIRBUS ENGINEERING AND THEY PRODUCED REPAIR INSTRUCTIONS ON ENGINEERING AUTHORIZATION (EA) NUMBER 24E3EA-00155, ACCOMPANIED BY REPAIR AND ENGINEERING SOLUTION APPROVAL FORM (RESAF) NUMBER AND ISSUE: RESAF-C212-57-240009-100.  THE WING BOTTOM SKIN WAS REPAIRED THE AIRBUS EA INSTRUCTIONS AND THE PLANE APPROVED FOR RETURN TO SERVICE.
